# SDR DALA2024111110800

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 57,118 hours, 40,914 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- EXISTING REPAIRS FOUND. PERFORMED ALL REPAIRS PER PRI 621136-14, REV 13. REPAIR LEAK CHECK WAS GOOD. REPAIRS COMPLETED IAW ER/A 621136-14AD, REV O, SECTION 1. A/C OK FOR SERVICE. ALL CDCCL AND SFAR 88 REQUIREMENTS HAVE BEEN MET. RII + NDT C/W PER ERA 621136-14AD. (LP #0652092)
